RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 2, Pages 36–40 (Mi faa778)  

This article is cited in 2 scientific papers (total in 2 papers)

Universality of the zero-dimensional selection theorem

P. V. Semenova, E. V. Shchepinb

a Moscow State Pedagogical University
b Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (584 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:2, 105–108

Bibliographic databases:

UDC: 513.83
Received: 26.03.1991

Citation: P. V. Semenov, E. V. Shchepin, “Universality of the zero-dimensional selection theorem”, Funktsional. Anal. i Prilozhen., 26:2 (1992), 36–40; Funct. Anal. Appl., 26:2 (1992), 105–108

Citation in format AMSBIB
\Bibitem{SemShc92}
\by P.~V.~Semenov, E.~V.~Shchepin
\paper Universality of the zero-dimensional selection theorem
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 2
\pages 36--40
\mathnet{http://mi.mathnet.ru/faa778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1173080}
\zmath{https://zbmath.org/?q=an:0799.54017}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 2
\pages 105--108
\crossref{https://doi.org/10.1007/BF01075270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA39000005}


Linking options:
  • http://mi.mathnet.ru/eng/faa778
  • http://mi.mathnet.ru/eng/faa/v26/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ageev, “Nonpolyhedral proof of the Michael finite-dimensional selection theorem”, J. Math. Sci., 144:5 (2007), 4367–4379  mathnet  crossref  mathscinet  zmath
    2. P. V. Semenov, “Continuous Selections as Parametrically Defined Integrals”, Funct. Anal. Appl., 42:2 (2008), 155–159  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:268
    Full text:86
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020